# SDR SWIA200718076

- Difficulty date: March 29, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 32,157 hours, 26,873 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Pfd
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED MULTIPLE CAUTION MESSAGES.  THE NR 2 MFD, PFD AND THE RTU WENT DARK.  REPLACED BURNED WIRES AND TERMINALS FROM CBP2 TO JB1 IAW WM 20-12-00.  OPERATIONAL CHECK GOOD.
